Affordable Access

Access to the full text

A note on the behavior of the Dunkl maximal operator

Authors
  • Deleaval, Luc
Type
Published Article
Journal
Advances in Pure and Applied Mathematics
Publisher
De Gruyter
Publication Date
Feb 11, 2018
Volume
9
Issue
4
Pages
237–246
Identifiers
DOI: 10.1515/apam-2018-0019
Source
De Gruyter
Keywords
License
Yellow

Abstract

This note is a contribution to the Proceedings of the Conference of the Tunisian Mathematical Society CSMT 2017. After briefly revisiting the case of the standard Hardy–Littlewood maximal operator, we will discuss the behavior of the Dunkl maximal operator in both the scalar and vector-valued cases.

Report this publication

Statistics

Seen <100 times